# SDR DL76K021444

- Difficulty date: December 14, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 14,257 hours, 6,703 cycles
- Engine: Ge CF680C2B6F
- Engine time: 14,289 hours, 6,710 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 2718326
- Part serial: 1788
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON START ATTEMPT NR 1 ENGINE, NO LIGHT OFF.  OBSERVED ENGINE VALVE LIGHT REMAINED ILLUM AFTER SELECTING FUEL CONTROL SWITCH TO RUN.  REPLACED FUEL SHUTOFF SOLENOID VALVE ASSY PER M/M.
